Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Started birth control after abortion. Bleeding and cramps. Can it still be from the abortion?

I had a abortion on August the 27th started my birth control on September the 2nd on the Sunday I didn t bleed very much at all after I had the abortion little to nothing and yesterday I started bleeding and cramps that feels like my period but can it still be from the abortion? Should I stop taking the pink pills and take the sugar pills instead ? I m also taking yaz and have been really stressed out the past few days
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

Your symptoms could be side effects of Yaz contraceptive pill.
As it is known to cause abdominal cramps, spotting and sometimes excessive bleeding.
For more details:
The bleeding may not be because of abortion as in that case you will have bleeding immediately or usually within one week.
So you better consult your gynecologist and enquire regarding changing of the brand of the pills or using additional treatment to control the bleeding while continuing the pills.

Take care.

Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor